# SDR 2011FA0000031

- Difficulty date: January 18, 2011
- Submitted: January 18, 2011
- Operation: General aviation
- Aircraft: N90TX
- Make and model: Snias AS350B2
- Aircraft serial: 4401
- Aircraft time: 1,490 hours, 1,836 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 1,490 hours
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pulley
- Part number: 350A35109222
- Condition: Worn
- Location: Hyd Pump
- Part time: 1,540 hours, 1,836 cycles
- Component: Hyd Pump
- Component part number: 350A35013101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, THE HYD PUMP DRIVE PULLEY BEARING WAS DETERMINED TO HAVE EXCESSIVE RADIAL PLAY (LOOSENESS).  AT DISASSEMBLY, MINOR WEAR WAS DISCOVERED ON THE PULLEY BRG INNER RACE AND SEVERE WEAR WAS FOUND ON THE ADJACENT PULLEY JOURNAL OUTER DIAMETER.  THIS PROBLEM HAS BEEN PREVIOUSLY ADDRESSED BY MFG WITH SB 63.00.17, ISSUED 08 OCT 2007.  THE SB POINTS TO A DIMENSIONAL NON-CONFORMITY WITH THE PULLEY SHAFT.  IT FURTHER STATES THE RECOMMENDED INSPECTIONS ARE NOTAPPLICABLE TO ACFT WITH MORE THAN 500-HOURS IN SERVICE OR THOSE DELIVERED AFTER 01 APR 2007.  THIS ACFT WAS DELIVERED IN JANUARY 2008.  THIS IS WELL AFTER THIS PROBLEM SHOULD HAVE BEEN CORRECTED.SUGGEST THAT OPERATORS CHECK FOR BEARING LOOSENESS AS PART OF THE 100-HOUR LUBRICATION OF THE HYD PUMP DRIVE SPLINE.
